Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Constant pain in breast, armpit and above elbow, worsens with certain arm movements. No relief with ibuprofen

Male - 58 y/o. Last 2 days, rather severe right breast dull pain, also felt in arm pit and between elbow and armpit in right arm. Today, a little more severe on top side of right breast. After morning ibuprofen yesterday, faded away around lunchtime, and returned in evening. Has not faded away today, despite more ibuprofen this morning, and seems to be more severe in the breast area. Does hurt more with certain right arm movements.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this could be muscular pain spasm is likely, if I would be your doctor then I would treat you with the following medicines,
1) Tab Acetaminophen three times in day
2) Tab Diclofenac 50 mg sustain release once in day
3) Tab Chlorzoxazone three times in day
hope this information helps you have nice day.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor